# SDR SWAA2024120547325

- Difficulty date: October 10, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED STA312 AND BETWEEN STR5L TO STR6L AT PASSENGER CABIN 2024-633636<[01] REPAIRED FRAME LOCATED STA 312 BTW STR5L TO STR6L FWD GALLEY AREA IAW EA NO M-22-153-01244 REV B . SEE INDIVIDUAL SIGN-OFFS BELOW;[02] JOB COMPLETED
